# SDR N6WA2022032201

- Difficulty date: March 17, 2022
- Submitted: March 22, 2022
- Operation: Air carrier
- Aircraft: N523GJ
- Make and model: Cndair CL600*
- Aircraft serial: 10125
- Aircraft time: 39,535 hours, 30,098 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE7135786
- Condition: Leaking
- Location: Zone 700
- Stage of operation: AP
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

HYD 3 LOW PRESSURE CAUTION MESSAGE  ON FINAL APPROACH. RAN QRH / ABNORMAL 1010.FOUND LH MLG DOWNLOCK SUPPLY HOSE LEAKING. R/R IAW CRJ-AMM-20-30-00. PERFORMED HYD SYSTEM #3 SERVICE IAW CRJ-AMM-12-12-29 AND BLED #3 HYD SYSTEM IAW CRJ-AMM-29-10-00. OPS CHEKCS GOOD LEAK CHECK GOOD. NO DEFECTS NOTED.
